ON SIZE INCREASE FOR GOODNESS OF FIT TESTS WHEN OBSERVATIONS ARE POSITIVELY DEPENDENT
Molina I.,
Morales D.,
Pardo L. and
Vajda I.
Statistics & Risk Modeling, 2002, vol. 20, issue 1-4, 399-414
Date: 2002
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1524/strm.2002.20.14.399 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bpj:strimo:v:20:y:2002:i:1-4:p:399-414:n:22
Ordering information: This journal article can be ordered from
https://www.degruyter.com/journal/key/strm/html
DOI: 10.1524/strm.2002.20.14.399
Access Statistics for this article
Statistics & Risk Modeling is currently edited by Robert Stelzer
More articles in Statistics & Risk Modeling from De Gruyter
Bibliographic data for series maintained by Peter Golla ().